# SDR SWAA2019081435911

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 17,548 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELECTRONICS COMPARTMENT L/H OUTBOARD FLOOR BOARD SUPPORT INTERCOSTAL BETWEEN BS. 312 TO BS. 328 CRACKED AT CENTER FASTENER ATTACH POINT. / R&R INTERCOSTAL PER SRM.
